MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL AMT NECK SEG 135D STD; HIP INSTRUMENTS : FEMORAL TRIALS

DEPUY FRANCE SAS - 3003895575 CORAIL AMT NECK SEG 135D STD; HIP INSTRUMENTS : FEMORAL TRIALS
Model Number L94005
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2022, the patient underwent a tha surgery for oa.The surgeon performed final rasping using the broach and then moved on to a procedure using a trial device.When the surgeon tried to attach the neck segment to the neck of the broach, they did not engage well.The surgeon removed the broach once and tried to engage the broach and neck segment at the outside of the body, but it was also difficult to engage.The neck segment was forcefully pushed into the broach, and the neck segment and broach could not be separated this time and was finally separated using elevators.The surgeon gave up using the neck segment and used another product for a trial procedure.After that, a real implant was inserted, and the surgery was completed successfully within 30 minutes delay.After surgery, the products in question were checked, and a scratch was found on the neck of the broach.Again, the neck segment did not engage smoothly with the broach.Since the scratch did not seemed to be observed at the time of the preoperative inspection, it is considered that the cause of the scratch on the broach was the broach handles used in a rasping procedure.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) investigation summary: the device associated with this report was returned for investigation.After visual examination, no issues or defects were identified in the complaint piece, therefore, the allegation cannot be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
CORAIL AMT NECK SEG 135D STD
Common Device Name
HIP INSTRUMENTS : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
Manufacturer (Section G)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR   69801
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14396504
Report Number1818910-2022-08842
Device Sequence Number14815633
Product Code LXH
UDI-Device Identifier10603295325161
UDI-Public10603295325161
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL94005
Device Catalogue NumberL94005
Device Lot NumberSO2044134
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2022
Supplement Date Received by Manufacturer06/23/2022
07/27/2022
Initial Report FDA Received Date05/13/2022
Supplement Report FDA Received Date06/27/2022
07/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/30/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown